# SDR SWAA2018010418800

- Difficulty date: December 27, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 21,288 hours, 12,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN MISSING RED ARROW.  R&R SIGN IAW AMM.
